New pain chemo related? - 1268935

Mon, 03/16/2015 - 03:44

I am halfway through four cycles of chemo - Cisplatin and Gemcitabine. Have had the usual - hair extremely thinning, nausea especially with the Cisplatin, low white blood cell and platelet counts that cancel treatment, and a mouth sore. The newest ailment, which started four days ago, is a burning sensation in left shoulder blade area. It's not constant, very sporadic. Not always brought on by movement. I'm wondering if this could be a side effect or if I just pulled something or pinched a nerve.

Didn't want to call the doctor on the weekend, and now this morning planning on heading out on a 3-day road trip with family. Just not sure if this could be something serious. Btw, cancer I have is urothelial.

Thanks

Forums
Revision log message
Created by FeedsNodeProcessor

catdander

Hi Marie, It's always best to check in with your team when there's a new symptom. Perspective for those who have cancer and otherwise very independent, a call into the doctor or on call doctor is always perfectly reasonable. Yes it's very possible it's a pulled muscle but those caring for you are the best to answer whether to be concerned or not. Cancer and chemo can do just about anything.

I hope you have a good trip.

Janine

rubyross

Having burning sensation in left shoulder blade area, while chemo therapy session, it happens to some of the people. My cousin was having the same problem of burning sensation, for this consult a doctor so that,they gives some cream that is effective for it.
-------------
massage palper-rouler